Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Set functions and Souslin's hypothesis

Author: Dorothy Maharam
Journal: Bull. Amer. Math. Soc. 54 (1948), 587-590
MathSciNet review: 0024955
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Ben Dushnik and E. W. Miller, Partially ordered sets, Amer. J. Math. vol. 63 (1941) pp. 600-610. MR 4862
  • 2. Dorothy Maharam, An algebraic characterization of measure algebras, Ann. of Math. vol. 48 (1947) pp. 154-167. MR 18718
  • 3. E. W. Miller, A note on Souslin's problem, Amer. J. Math. vol. 65 (1943) pp. 673-678. MR 9615

Additional Information


American Mathematical Society